# SDR MZZA99164

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gussett
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON GUSSET WHICH IS ATTACHED TO BS 950 BULKHEAD LOWER T-CHORD AND S29R.  THE CORRODED GUSSET WAS REMOVED AND REPLACED PER SRM 51-30-2 FIG 1-4.  (M)
